# SDR ASAA0853526

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,014 hours, 1,813 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002524
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 6,014 hours, 1,813 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO "ACARS" PROMPT ON EITHER FMC ACARS INOP.  PERFORM SIM TASK 23 27 00 810 815 OPEN AND RESET C/B FMC C/BS SYS OPS NORMAL AFTER RESET.  PERFORMED ACARS OPERATIONAL TEST REF MM 23 27 00, OPS NORMAL.  PERFORMED L & R FMC OPERATIONAL TEST, REF MM 34 61 00 OPS NORMAL.
